RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fushchych, Wilhelm Il'ich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 31

Number of views:
This page:763
Abstract pages:4171
Full texts:1612
References:564

http://www.mathnet.ru/eng/person21237
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191048

Publications in Math-Net.Ru
1997
1. V. I. Lahno, W. I. Fushchych, “Reduction of the self-dual Yang–Mills equations on subgroups of the extended Poincaré group”, TMF, 110:3 (1997),  416–432  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 110:3 (1997), 329–342  isi
1992
2. A. G. Nikitin, S. P. Onufriichuk, W. I. Fushchych, “Higher symmetries of the Schrödinger equation”, TMF, 91:2 (1992),  268–278  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 91:2 (1992), 514–521  isi
1991
3. R. Z. Zhdanov, W. I. Fushchych, “Non-lie symmetry of Galileo-invariant equation for a particle with spin $s=1/2$”, TMF, 89:3 (1991),  413–419  mathnet  mathscinet; Theoret. and Math. Phys., 89:3 (1991), 1305–1309  isi
4. A. G. Nikitin, W. I. Fushchych, “Non-Lie integrals of the motion for particles of arbitrary spin and for systems of interacting particles”, TMF, 88:3 (1991),  406–415  mathnet  mathscinet; Theoret. and Math. Phys., 88:3 (1991), 960–967  isi
5. A. F. Barannik, V. A. Marchenko, W. I. Fushchych, “Reductions and exact solutions of nonlinear multidimensional Schrödinger equations”, TMF, 87:2 (1991),  220–234  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 87:2 (1991), 488–498  isi
1987
6. W. I. Fushchych, V. M. Shtelen', “Reductions and exact solutions of a nonlinear Dirac equation”, TMF, 72:1 (1987),  35–44  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 72:1 (1987), 703–710  isi
1986
7. W. I. Fushchych, S. L. Slavutskii, “Nonlinear Galilei-invariant generalization of Lamé equations”, Dokl. Akad. Nauk SSSR, 287:2 (1986),  320–323  mathnet  mathscinet
1985
8. Yu. A. Mitropol'skii, I. V. Revenko, W. I. Fushchych, “Symmetry, the integral of motion and some particular solutions of the three-dimensional three-body problem”, Dokl. Akad. Nauk SSSR, 280:4 (1985),  799–804  mathnet  mathscinet  zmath
9. W. I. Fushchych, I. M. Tsyfra, “Symmetry of nonlinear electrodynamic equations”, TMF, 64:1 (1985),  41–50  mathnet  mathscinet; Theoret. and Math. Phys., 64:1 (1985), 673–679  isi
1984
10. W. I. Fushchych, N. I. Serov, “Some exact solutions of the multidimensional nonlinear Euler–Lagrange equation”, Dokl. Akad. Nauk SSSR, 278:4 (1984),  847–851  mathnet  mathscinet  zmath
1983
11. W. I. Fushchych, N. I. Serov, “Symmetry and some exact solutions of the multidimensional Monge–Ampère equation”, Dokl. Akad. Nauk SSSR, 273:3 (1983),  543–546  mathnet  mathscinet  zmath
12. W. I. Fushchych, V. M. Shtelen', “On invariant solutions of the nonlinear Dirac equation”, Dokl. Akad. Nauk SSSR, 269:1 (1983),  88–92  mathnet  mathscinet  zmath
13. W. I. Fushchych, M. M. Serova, “On the maximal invariance group and the general solution of the one- dimensional equations of gas dynamics”, Dokl. Akad. Nauk SSSR, 268:5 (1983),  1102–1104  mathnet  mathscinet  zmath
14. W. I. Fushchych, V. M. Shtelen', “Linear and nonlinear systems of differential equations invariant with respect to the Schrödinger group”, TMF, 56:3 (1983),  387–394  mathnet  mathscinet; Theoret. and Math. Phys., 56:3 (1983), 891–896  isi
1982
15. W. I. Fushchych, N. I. Serov, “On exact solutions of the Born–Infeld equation”, Dokl. Akad. Nauk SSSR, 263:3 (1982),  582–586  mathnet  mathscinet
1981
16. W. I. Fushchych, V. A. Vladimirov, “On the additional invariance of the equations of motion for vector fields”, Dokl. Akad. Nauk SSSR, 257:5 (1981),  1105–1109  mathnet
1980
17. A. G. Nikitin, W. I. Fushchych, “Equations of motion for particles of arbitrary spin invariant under the Galileo group”, TMF, 44:1 (1980),  34–46  mathnet  mathscinet; Theoret. and Math. Phys., 44:1 (1980), 584–592  isi
1979
18. W. I. Fushchych, “On a new method of the investigation of group properties of the mathematical physic equations”, Dokl. Akad. Nauk SSSR, 246:4 (1979),  846–850  mathnet
1978
19. W. I. Fushchych, A. G. Nikitin, “Invariance group of quasirelativistic equation of motion”, Dokl. Akad. Nauk SSSR, 238:1 (1978),  46–49  mathnet  mathscinet  zmath
20. A. G. Nikitin, W. I. Fushchych, “Poincaré invariant differential equations for particles of arbitrary spin”, TMF, 34:3 (1978),  319–333  mathnet  mathscinet; Theoret. and Math. Phys., 34:3 (1978), 203–212
1977
21. W. I. Fushchych, S. P. Onufriichuk, “On the invariance groups of one class of the enumerable system of the first-order partial differential equations”, Dokl. Akad. Nauk SSSR, 235:5 (1977),  1056–1059  mathnet
22. W. I. Fushchych, Yu. N. Segeda, “On a new invariance algebra of the free Schrödinger equation”, Dokl. Akad. Nauk SSSR, 232:4 (1977),  800–801  mathnet  zmath
1976
23. W. I. Fushchych, “On the complementary invariance of Klein–Gordon–Fock equation”, Dokl. Akad. Nauk SSSR, 230:3 (1976),  570–572  mathnet
24. A. G. Nikitin, Yu. N. Segeda, W. I. Fushchych, “Additional invariance of the Kemmer–Duffin and Rarita–Schwinger equations”, TMF, 29:1 (1976),  82–93  mathnet  mathscinet; Theoret. and Math. Phys., 29:1 (1976), 943–957
25. A. G. Nikitin, W. I. Fushchych, I. I. Yurik, “Reduction of irreducible unitary representations of generalized Poincaré groups with respect to their subgroups”, TMF, 26:2 (1976),  206–220  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 26:2 (1976), 138–147
1971
26. W. I. Fushchych, “On $PTC$-noninvariant Lagrangians”, TMF, 9:1 (1971),  91–93  mathnet; Theoret. and Math. Phys., 9:1 (1971), 1001–1002
27. W. I. Fushchych, A. L. Grishchenko, A. G. Nikitin, “On relativistic equations of motion without “redundant” components”, TMF, 8:2 (1971),  192–205  mathnet; Theoret. and Math. Phys., 8:2 (1971), 766–775
28. W. I. Fushchych, “Additional invariance of relativistic equations of motion”, TMF, 7:1 (1971),  3–12  mathnet  mathscinet; Theoret. and Math. Phys., 7:1 (1971), 323–433
29. L. P. Sokur, W. I. Fushchych, “Equations of motion invariant under the group $\mathscr{P}(1,n)$. II”, TMF, 6:3 (1971),  348–363  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 6:3 (1971), 251–262
1970
30. W. I. Fushchych, “Representations of the complete inhomogeneous de Sitter group and equations in the five-dimensional approach. I”, TMF, 4:3 (1970),  360–382  mathnet  zmath; Theoret. and Math. Phys., 4:3 (1970), 890–907
1969
31. I. Yu. Krivsky, G. D. Romanko, W. I. Fushchych, “Kemmer–Duffin type equations in a five-dimensional Minkowski space”, TMF, 1:2 (1969),  242–250  mathnet  mathscinet; Theoret. and Math. Phys., 1:2 (1969), 187–193

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019